Australia Jab Injuries – Tash – From Australia
By Jab Injuries Global
Firstly, I’m not writing this post for sympathy or for anyone else to judge me. I’m writing this to bring awareness to my situation and share my personal story.
I’ve been stressed out for months leading up to getting the vaccine. I put it off for as long as I could until it was too late. My anxiety and stress was so bad to the point I was breaking down crying every couple of days. Reading so many different things, hearing “horror” stories, hearing good things and bad things, and thinking nothing like that would ever happen to me. Well, I was wrong. It did happen to me.
When I had the first dose, it was followed by days of horrible side effects. They told me this was “common” or “normal.”
Multiple appointments and blood tests later, it turns out I had “inflammation” and my immune system and body had reacted pretty badly.
“You should be okay with the next one,” they said.
And when I had the second dose, I was told so many different things. I was told that: “Oh, it’s just a coincidence”; you were probably already getting sick”; your mental state would have caused the reaction”; and “this is normal.”
I woke up the next day in so much pain with more fevers, nausea, heart palpitations, headaches, and severe chest pains. Every single side effect on the list including the “rarer” ones.
So, I went back to the doctors and had an ECG, more blood tests, high blood pressure, and then eventually went to the emergency room sat the hospital.
I have been alone in the hospital for two days and not allowed any visitors because of COVID-19 restrictions.
More needles, more bloods, heart monitoring, scans, and ultrasounds. I was sent for a CT scan and ended up having an allergic reaction to the dye I was injected with (just what I needed — a new allergy).
I was covered in welts with an itch throat and struggling to breathe.
More blood tests followed with more heart monitory, more questions, more needles, more injections, more medications, and no final results. Just being told they can’t determine what is wrong, but finally confirming that yes. My reaction has all been caused by the Pfizer vaccine.
I have now been told that I have pericarditis (swelling of the lining of the heart) and a chance of myocarditis (inflammation of the heart). I’m still waiting for my reports with the doctors and medication to start working.